# SDR CALA2014032000368

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1141
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG VAPOR BARRIER APPEARS CRACKED, INBD OF RAM AIR EXHAUST DUCT.  REPAIRED VAPOR BARRIER IAW SRM 57-10-10 REPAIR 2 FIG 204.
